Home › Forums › General Discussion › Laser to Remove Minocycline Induced Pigmentation Tagged: MIP, pigmentation, minotan, mino-tan This topic has 2 replies, 2 voices, and was last updated 5 years, 2 months ago by whaleharbor. Viewing 3 posts - 1 through 3 (of 3 total) Author Posts April 1, 2017 at 9:10 pm #458395 whaleharborKeymaster Check out this article. If you’re dealing with any pigmentation issues from the minocycline, perhaps check this out with your doctor. As for me, I’ve not had nor worried about pigmentation issues. I’ve always figured that makeup will hide anything…but it’s good to know that if I ever do have pigmentation issues that makeup can’t hide, a simple laser treatment seems to be very effective. Anyhow, here’s the article: http://jcadonline.com/picosecond-lasers-a-new-and-emerging-therapy-for-skin-of-color-minocycline-induced-pigmentation-and-tattoo-removal/ 100 mg Minocycline every other day (Actavis Brand) April 5, 2017 at 2:45 pm #458452 RandyParticipant Thank you for this link! Randy Diffuse SD since Apr '07 AP since Feb '08 100mg Mino twice daily Stopped Clindamycin IVs Aug 2019 "No one should profit over someone else's illness" April 5, 2017 at 3:02 pm #458453 whaleharborKeymaster I’m glad you found it useful, Randy. 100 mg Minocycline every other day (Actavis Brand) Author Posts Viewing 3 posts - 1 through 3 (of 3 total) You must be logged in to reply to this topic.